# SDR DALA1312186703

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 45,240 hours, 17,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS LEFT WING FWD EMERGENCY OVERWING EXIT LOWER LIGHTS OUT.  FOUND EXIT LIGHT ASSY MISSING AND GROUND WIRE BROKEN.  REPLACED GROUND WIRE AND LIGHT ASSY. OPS NORMAL.
